# SDR AT0700073

- Difficulty date: June 6, 2004
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT FS 229 AND STRINGER L-18 ON LT SIDE OF FUSELAGE JUST AFT OF L-1 DOOR - 2 INCH WIDE BY 4.35 INCHES LONG MAX DEPTH OF DENT .091.  INSTALLED DOUBLER REPAIR AT STA 229 TO STA 245.5 BETWEEN L-16 TO L-18 IAW B717 SRM 53-00-01 REP 6.  MATERIAL USED FILLER 2024 T3 .050 SIZE 16.75" X 14.125".  DOUBLER 2024 T3.063 23.5" X 4", FINGER DOUBLER 2024T3.063 32.5" X 5.75".
